# SDR GTIA2025040538834

- Difficulty date: April 2, 2025
- Submitted: April 5, 2025
- Operation: Air carrier
- Aircraft: N604NK
- Make and model: Airbus A320-232
- Aircraft serial: 4431
- Aircraft time: 51,762 hours, 23,720 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 4917011
- Part serial: 49170BA06001
- Condition: Faulted
- Location: Sfcc 2
- Part time: 9,519 hours, 4,431 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ON APPROACH WHEN SELECTING FLAPS 2 GOT ECAM F/CTL FLAPS LOCKED WING TIP BRK ON-FOLLOWED TSM 27-51-00-810-819-A. PERFORMD MANUAL RETRACTION OF THE FLAPS IAW AMM 27-50-00-866-012-A AND READOUT OF THE FLAP POSITION PICKOFF UNIT AMM 27-50-00-860-801-A. R/R SFCC-2 IAW AMM 27-51-34-000-001-A AND 27-51-34-400-001-A. OPS TEST GOOD NO FAULTS A/C OKAY FOR SERVICES
